# SDR AALA201510199017

- Difficulty date: October 10, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 53,360 hours, 22,540 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BOX BEAM, AFT FASTENER HOLE, UPPER FLANGE CRACKED AT FRAME 43 & -Y1622.  REPAIRED IAW EO 5315Y066.
